# SDR KNK2006F00008

- Difficulty date: September 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Part number: 02922008230
- Part serial: 176T3
- Condition: Coked
- Location: Labyrinth Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HARD TO ROTATE FOR START DUE TO FUEL COKING IT.  THE INJECTION MANIFOLD LABYRINTH SEAL.  (K)
